# SDR A6WA200540169

- Difficulty date: May 4, 2005
- Submitted: June 1, 2005
- Operation: Air carrier
- Aircraft: N451AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7832
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 46891
- Condition: Lightning Strike
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERMANENT REPAIR IS REQUIRED FOR LIGHTNING STRIKE DAMAGE AT FS 364, STRINGER 8L.  REPAIRED LIGHTNING STRIKE DAMAGE TO FUSELAGE IAW BRAS EO 601R-53-6363A.  (M)
